# SDR AALA202106149014

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 26,143 hours, 10,819 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: CA24402
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 OVERHEAT INDICATION CLIMBING OUT OF 12000 MSL.   REPLACED ENGINE 2 FIRE DETECTION HARNESS MW0326 PER AMM 26-11-00-710-801.
